Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having bitter taste, gastric problem, constipation. Caused by medicine prescribed for ovarian fibroids?

I feel bad bitter taste in mouth all time.i feel like the same condition in my stomuch also.i feel hungry,but not feel like eating because of that.i feel gastric too.and i got problem of constipetion.i conselt a phicision,and he gave the tablet named udiliv300.i taking it twise in a day by past one week.but i am not feeling better with that.and i having problem of overy fybroids.i am taking the corse of dronin 20.this medicine makes the problem of bitter taste of mouth?i drinks less quantity of water that make my problem worst?pleas give me the answer and help me out.thank you
Asked On : Sun, 30 Dec 2012
Answers:  2 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms of bitter taste in your mouth, stomach problems and poor appetite could be due to the following possibilities:
- GERD (gastro-esophagial reflux disease) - a condition where there is acid refux or regurgitation
- Side effect of Dronis (a hormonal pill), which can cause gastric symptoms, nause, poor appetite, bowel irregularities, etc.

Following dietary modifications will help in decreasing the symptoms, irrespective of the cause.
1) Avoid spicy or oily foods, coffee, tea, carbonated drinks, alcohol and smoking.
2) Increase the fibre content in your diet (take more of fruits and vegetables) and drink plenty of water.
Also, try to have a healthy lifestyle with regular exercise, proper sleep habits and try to avoid stress.
If your symptoms are persistent and don't subside with these simple measures, then you need to report this to your doctor for further evaluation and treatment.

Wish you all the best.

Dr. Jonas Sundarakumar
Answered: Sun, 30 Dec 2012
I find this answer helpful
General & Family Physician Dr. Mamun Kabir's  Response
thank you.loss of appetite is a side effect of may also due to may take pantoprazole 20 mg 12 hourly.take plenty of water & vegetable to relieve from constipation.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor